# SDR ASAA2020032032508

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,202 hours, 7,810 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENGINE CONTROL LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. PERFORMED EEC BITE TEST, B737-900 FIM 73-00 TASK 801. ONE FAULT FOUND 73-31352 AIRPLANE VOLTAGE INPUT TO EEC. PERFORMED ENGINE RUN. INITIAL EVALUATION FAULT CLEAR. EEC SHOWS NO FAULT. AC OK FOR SERVICE.
